# SDR SCNA20170201028

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR SUPPORT BS 927 - 947, LBL 16 HAS A SCRIBE LINE. BLENDED DAMAGE AND FOUND OUT OF LIMITS. REMOVED AND REPLACED THE FLOOR SUPPORT.
